# SDR CA110830020

- Difficulty date: August 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bolt
- Part number: NAS6404A26D
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A C1 CHECK WHILE PERFORMING A DETAILED VISUAL INSPECTION OF RUDDER HINGES IAW E27-21-02-220-001.  THE INSPECTOR FOUND THE BOTTOM BOLT ON RUDDER-II (AFT) HINGE MISSING. AFTER A QUICK INVESTIGATION, HE FOUND THE BOLT SEVERED IN 2 PARTS INSIDE THE RUDDER.
